MathSciNet Relay Station
MathSciNet bibliographic data
MR2207500 55P43 (55N91 55P10 57R19)
Klein, John R. Fiber products, Poincaré duality and $A\sb \infty$-ring spectra. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1825–1833 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement